Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hepatitis Vaccine Side Effect Fatigue

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Vaccinations and HIV

What Are Vaccinations? Vaccinations, or immunizations, are treatments that build up your body's defenses against certain infections. For example, many people get flu shots each fall. It can take a few weeks for your immune system to respond after a vaccination. Most vaccines are used to prevent infections. However, others help your body fight an infection that you already have. These are called "therapeutic vaccines." See Fact Sheet 480 for...
Ask the Experts

Side Effect: Fatigue, Fatigue, and more Fatigue

Ive read through the archives and Ive had some workups for potential causes of fatigue (no anemia, no hypogonadism) and remain wiped out. Im 51 years old, female and have been positive since 1988 (yup, eighty-eight). I waited through the horror of...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
I would have a few remarks to make. First, it is clear to me that you are telling the truth about the symptoms that you have. The possible causes of fatigue are too numerous to list here, except to say that, in this day and age, it is unlikely... Read more »

Side Effect: Fatigue, Fatigue, and more Fatigue

Dr. Conway,Thank you for your considered and thoughtful answer. I appreciate an educated opinion from the outside.You mention a program of graded increase in physical activity. That sounds very appealing; what would that look like? What would the...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
As for the graded exercise program, I would suggest 5 days/week, 20 minutes each day. Cardio on three days, weights on 2 days (alternating upper and lower body toning, with core work on each day). After a month, you can build up to 45 minutes/day... Read more »

Extreme Fatigue & other side effects, are they related?

Dr Franscino,Is it common to experience a wide range of side effects even though my viral load is un-detectable and CD4 is 550? I have been taking epivir, zerit & sustiva for the past two years. Prior to the sustiva, I was taking viracept...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Faith,Drug efficacy - the ability of the drug to do what it's supposed to do, like control dandruff or decrease HIV replication - and drug toxicity - unintentional and often unwanted drug side effects - are 2 very different things and... Read more »

Atripla side effects, mostly fatigue and ability to study

I have been on viramune and combivir and for about 5 years, the only regiment i have ever been on. I just completed interferon treatment for Hep C and lost alot of weight. I was very healthy before starting the interferon treatment and I responded...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Hello and thanks for posting.It is very common for people to lose weight during treatment for hepatitis C infection because of the side effects of interferon and ribavirin. In addition, depression is quite common and it can sometimes start towards... Read more »
Connect With Others

HBV Vaccine What can I expect?

Posted by ConcernBlkMan, 2 Replies
First timer here! Just wanted to know what can I expect when taking the HBV Vaccine. I'm about to start next month. I would like to hear, what can I expect? Are there any side effect and how was your T-cell response to this vaccine? Any info you... Read more »

Any other guys out there had Hepatitis-B??

Posted by MarkyMark, 9 Replies
I have been goin through an acute episode of Hepatitis-B for 3 months now and cant seem to find anyone out there who has also gone through this and i have no one to talk to, I feel sooo alone and stressed out over this entire episode, I am hoping... Read more »

fatigue

Posted by Anonymous, 3 Replies
I have had recurrent extreme fatigue for the past 21 years. I have neither anemia nor parasites, eat and sleep well, not feeling depressed nor stressed out, taking vitamins. What could be causing this, and what possible recourses to diagnosis or... Read more »

Fatigue

Posted by Anonymous
I am on Norvir/Saquinavir. HIV+ since 1990. I have noticed that sometimes I just plain feel like CRAP...a fatigue that resembles the flu. Sometimes lasts one day, sometimes a few. Don't know if HIV "related", or possibly side effects of the meds.... Read more »